# SDR AALA20070597

- Difficulty date: April 3, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT - DURING CLIMB FELT STRONG VIBRATION FOLLOWED BY TAIL COMPARTMENT OVER TEMPERATURE INDICATION.  PRESSURIZATION WAS HARD TO CONTROL.  LANDED TUL WITHOUT INCIDENT.  FOUND DAMAGE TO FOURTH STAGE LOW PRESSURE TURBINE BLADES.  REPLACED NUMBER TWO ENGINE ON 03 APRIL 2007 AT TUL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
